# SDR USAA950605

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Part number: 3114981
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - THE RT FORWARD SLIDE LIGHT INOPERATIVE.  MAINTENANCE FOUND SOCKET ASSEMBLY CORRODED.  REPLACED SOCKET ASSEMBLY, OPS CHECKED GOOD.  (W)
